TU Darmstadt / ULB / TUbiblio

Diff(Rn) as a Milnor-Lie group

Glöckner, Helge (2005):
Diff(Rn) as a Milnor-Lie group.
278, In: Mathematische Nachrichten, pp. 1025-1032, [Article]

Item Type: Article
Erschienen: 2005
Creators: Glöckner, Helge
Title: Diff(Rn) as a Milnor-Lie group
Language: English
Journal or Publication Title: Mathematische Nachrichten
Volume: 278
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item